MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37022
Medical Device Problem Codes Failure to Deliver Energy (1211); High impedance (1291)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 11/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id 977d260, serial# (b)(4), product type screening device.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a representative regarding a trial patient.It was reported that the patient never received stimulation.An impedance check was performed and all the electrodes were greater than 10000 ohms.They changed the snap lid but still had the same results.They changed out the external neurostimulator and the physician programmer and continued to have the same results.The physician placed another lead and the issue was resolved.The lead was stated to be defective.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6152741
Report Number3007566237-2016-04307
Device Sequence Number1057454
Product Code LGW
UDI-Device Identifier00643169513013
UDI-Public00643169513013
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2016
Supplement Date Received by Manufacturer11/15/2016
Initial Report FDA Received Date12/07/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR